# SDR AALA20150227010

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 44,062 hours, 21,506 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gear Shaft
- Part number: 466422
- Part serial: 862
- Condition: Failed
- Location: Rt Engine
- Component: Engine, Pwa
- Component part number: JT8D1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  SHORTLY AFTER REACHING 300 FL, RT ENG OIL QTY WAS OBSERVED AT 1 QUART, OIL PRESS NORMAL & OIL TEMP RISING.  ENG WAS SHUTDOWN.  R & R RT ENG.  FOUND NR 4 & 5 SCAVENGE PUMP SPUR GEAR SHAFT FAILED.
